First of all, you were all right on the taper thing. There I was down to 25mg a day and had about 20 norco left. hmm...yeah we all know where that went. pretty soon I began to lie to myself, telling myself that 25mg is good for tomorrow, but today I just need 40mg. Then I went back to the clinic, got my 40 pills and took them all in less than 6 days. wow, the addict was back, full in control.
So...now my knees are in some serious pain. Yesterday I (hopefully) took my last 20mg and have been using Naproxen. I have seen many questions here regarding how to manage the pain after narcotics. Naproxen isn't bad. I just took a 1/2 mile walk and didn't really have much trouble. I am 20 years old and play a lot of basketball and snowboard a few times a week (seasonly of course). I need to get back to myself. I need to manage the pain the right way. Hydrocodone was a blessing in the beginning. But I chose to take it recreationally, not medicinally. I feel that all government approved narcotics can be very helpful, taken in the right way. So please, if have just started taking any hydrocodone, oxycontin please be cautious. It may seem harmful now, and it may not seem like a street drug do its deceitful non-mind altering effects, but it is truly addictive and life destrucing. Thank you for all of your help and concern. I hope this is my last and final push.
Way to go great job. And truly some wise advice. I have been clean and sober now for 59 days off norco and many other meds. I have made many "attempts" over the last 20 years to get clean and sober and this time i just got willing and humble enough to ask God to do for me what i could not do for myself. The obsession we suffer from has finally been lifted from me. I was at deaths door on 6/28/07, and knew there was no place for tapering or compromise ever again. I cannot control what happens once i put i mind altering drug in my system, the addiction takes on a life of its own and its out to kill me. Just remember that you never have to use again, one day at a time.
nothing personally, in hospital we were careful with all drugs, including NSAIDS and tylenol, due to the potential for GI and liver problems--I didn't mean not to use it to get through wd, you sound like you know what to do, I am just a worrier
thanks, what i meant by personally was your personal experience. sounds like you haven't had much. i feel the love at this forum. its very comforting and encourging. i'm just so worried about all of my relationships. With hydrocodone, I was normal, talkative...active...funny...responsible...motivated...tenacious. Although I was all of those things before the drug, norco amplified all of my positive features. Now I feel so blah and hope that some day soon I can regain myself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.